# SDR SWAA2022031165261

- Difficulty date: June 29, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 51,509 hours, 33,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AND FROM BS 896-1002 APPROS STR 2L -2R UNDER FOOT PRINT OF DORSAL FIN / REMOVED CORROSION ON CROWN SKIN BETWEEN BS 896 TO BS 1002 STR 2L TO 2R. ALL BLENDED AREAS WERE FOUND TO BE WITHIN THE LIMITS PER SRM 737-700 ALLOWABLE DAMAGE FIG 103; DETAIL C (LESS THAN 10% MATERIAL REMOVED) HOWEVER; THEY FAIL THE REQUIREMENT OF DETAIL D-DUE TO TOO MANY FASTENERS REMOVED IN DAMAGE REMOVAL AREAS. REPAIRED PER EA 1-753-35313 REV IR & ER 19-04020 REV IR
